# SDR RRXA96176

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46143
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panels
- Part number: 56407991
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FERRY FLIGHT, DUE TO HORIZONAL STABILIZER DAMAGE.  FOUND 2 EACH HORIZONAL STABILIZER LOWER PANELS DAMAGED AT STA XE160 AND XE171.  CUT OUT DAMAGED PANEL AND STRINGER, FABRICATED NEW PANEL SECTIONS AND SPLICED IN IAW DOUGLAS DWG SRO8550001-7041.
